Posted by Dinah on August 27, 2002, at 13:56:46
In reply to Ramblings...feeling alone and pathetic..., posted by Roo on August 27, 2002, at 13:01:42
For what it's worth, Roo, I felt the same way when I went off Luvox after four years on. I felt every little thing to an extreme degree. And the orgasms!! I had to go home every day for "lunch". ;) I just couldn't get enough.
But I also felt unbelievably unstable.
Eventually both the good and bad wore off and things went back to "normal" for me. Definitely more feelings than on SSRI's but not as strong as those first few months. I am still on a very small dose of Depakote and Klonopin as needed, and I generously supplement my medication with therapy. I see my therapy as being like insulin for a diabetic. It manages to substitute for anti-depressants for me. I'm just saying it works for me, and it may not work for everyone.
If things ever got really bad again, I guess I'd take an SSRI again, but things would have to be pretty bad. I'm rather fond of orgasms too. :)
So have hope. A lot of your emotional instability right now might wear off. Is there any chance of using a mood stabilizer or other medication in place of an SSRI?